MathSciNet Relay Station
MathSciNet bibliographic data
MR3354950 13M99 (05C25)
Kiani, S.; Maimani, H. R.; Pournaki, M. R.; Yassemi, S. Classification of rings with unit graphs having domination number less than four. Rend. Semin. Mat. Univ. Padova 133 (2015), 173–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement